# SDR IXXA2022040110

- Difficulty date: March 26, 2022
- Submitted: April 1, 2022
- Operation: Air carrier
- Aircraft: N359AZ
- Make and model: Boeing 767323
- Aircraft serial: 24036
- Aircraft time: 123,277 hours, 21,694 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Bushing
- Part number: 302T020019
- Part serial: NSN
- Condition: Corroded
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 PYLON O/B SIDE LINK UPPER FWD BUSHING IS PITTED
